MathSciNet Relay Station
MathSciNet bibliographic data
MR3119795 53C44 (53A07 53A10 53C21)
Ding, Qi; Xin, Y. L. Volume growth, eigenvalue and compactness for self-shrinkers. Asian J. Math. 17 (2013), no. 3, 443–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement